# SDR JBXA9900096

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Engine: Ge CF341A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Sys
- Condition: Over Filled
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, RIGHT OIL PRESSURE STARTED TO DROP OUT, OIL TEMP CLIMBED TO 160.  DRAINED EXCESSIVE OIL FROM OIL TANK AND ACCESSORY GEAR BOX, GROUND RAN NR 2 ENGINE AT HIGH POWER SETTINGS.  OIL TEMP AND PRESSURE WITHIN LIMITS IAW 79-30-00.  REF NON-ROUTNIE NR 05393 FOR WORK PERFORMED.
